MathSciNet Relay Station
MathSciNet bibliographic data
MR1620278 34C11 (34C15 58F27)
Liu, Bin Boundedness of solutions for semilinear Duffing equations. J. Differential Equations 145 (1998), no. 1, 119–144.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement